# SDR R61A2021013000129

- Difficulty date: January 7, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- Engine: Ge CF34*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Access Panel
- Part number: 14C0406001
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND NR 2 ENGINE INLET COWL ANTI ICE EXHAUST PANEL (421DR) CRACKED.  EXHAUST PANEL PN 14C0406001 REPAIRED, IAW ETD 2021-170-000730.
